2017
Том 69
№ 6

All Issues

Inequalities of the Bernstein type for splines of defect 2

Babenko V. F., Parfinovych N. V.

Full text (.pdf)


Abstract

We obtain new exact inequalities of the Bernstein type for periodic polynomial splines of order r and defect 2.

English version (Springer): Ukrainian Mathematical Journal 61 (2009), no. 7, pp 1180-1186.

Citation Example: Babenko V. F., Parfinovych N. V. Inequalities of the Bernstein type for splines of defect 2 // Ukr. Mat. Zh. - 2009. - 61, № 7. - pp. 995-999.

Full text